# SDR DL72S992187

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720002
- Condition: Inop
- Location: Row 31
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LT AT ROW 31 INOP.  REPLACED LT ASSY, OPS NML.
